# SDR SWIA2018091845083

- Difficulty date: August 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 31,780 hours, 22,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS MULTIPLE AREAS OF CORROSION AROUND NUTPLATE HOLE FOR AFT WING TO FUSELAGE FAIRINGS 195DL AND 196DR FROM FS 985.00 TO FS 1015.00 BETWEEN STR 21R AND 21L. (C-CHECK) RO: 09/14/2018. REPAIRED FUSELAGE EXTERNAL SKIN, MULTIPLE AREAS OF CORROSION AROUND NUTPLATE HOLES FOR AFT WING TO FUSELAGE FAIRINGS 195DL AND 196DR, FROM FS 985.00 TO FS 1015.00 BETWEEN STR 21R AND 21L IAW REO. LEAK CHECKS GOOD.
